# SDR IXXA060480O

- Difficulty date: July 25, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,791 hours, 31,412 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 41822044
- Part serial: 8702028
- Condition: Failed
- Location: Oil Pressure
- Part time: 97,791 hours, 31,412 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FROM KSJC TO KRFD, THE NR 3 ENGINE LOW OIL PRESSURE LIGHT CAME ON.  THE CREW RETARDED THE THROTTLE TO IDLE AND THE LIGHT REMAINED ON.  THE ENGINE OIL PRESSURE, QUANTITY, AND TEMPERATURE WERE NORMAL.  THE CREW DECIDED TO SHUT DOWN THE ENGINE AS A PRECAUTIONARY MEASURE, AND BYPASS KRFD AND FLY DIRECT TO KTOL WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  WINDMILLING OIL PRESSURE WAS APPROXIMATELY FIVE PSI.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE OIL PRESSURE TRANSMITTER AT FAULT.  MAINTENANCE REPLACED THE OIL PRESSURE TRANSMITTER, AND THE OPERATIONAL CHECK WAS SUCCESSFUL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
